Facebook censors report on study about breast milk being found with mRNA particles from COVID-19 vaccines – NaturalNews.com
Written by GRB on 14/10/2023
Since the rollout of Wuhan coronavirus (COVID-19) vaccines, medical experts warned the public against vaccinating pregnant and breastfeeding mothers due to concerns about potential side effects and limited data on vaccine safety for these groups.
A group of 66 doctors, scientists, and clinical practitioners, including obstetricians and gynecologists from the U.K., have published an open letter expressing their reservations about vaccinating pregnant women. They assert that the advice recommending COVID-19 vaccines for pregnant women lacks vital data from ethically conducted research.
In their open letter, the group highlighted their deep concern about deviations from established medical ethics and called for the protection of vulnerable groups, including pregnant women and their infants.
“This advice is that: COVID-19 vaccines are not only safe but strongly recommended for pregnant women. Such advice is not grounded in robust data based on ethically conducted research – and anyone who is medically and academically trained should take serious issue with this,” the group wrote in the letter.
But despite the warnings, the CDC still recommended these vaccines to pregnant women that resulted in the deaths of some breastfed babies. (Related: Globalist technocrats targeting infants with lab-made breast milk.)
Dr. William Makis, a Canadian physician specializing in radiology, oncology, immunology and a prolific author of peer-reviewed medical articles, presented two cases to support his claims on the potential link between breastfeeding and infant fatalities following maternal vaccination.
The first case involved a 36-year-old mother from New Mexico, who reported the tragic death of her eight-week-old baby in July 2021. Her baby developed a high fever approximately two weeks after she received her first dose of the Pfizer COVID-19 vaccine.
Doctors initially treated the infant with IV antibiotics for a suspected bacterial infection. After the antibiotic treatment, the baby exhibited unusual symptoms, including a swollen eyelid, rashes and frequent vomiting. He was subsequently diagnosed with an “atypical Kawasaki disease” and passed away due to clots in his inflamed arteries.
In the second case, a five-month-old infant died on March 20, 2021, just three days after the mother received her second dose of the Pfizer vaccine. Immediately after vaccination, the baby developed a rash, became inconsolable, refused to eat and had a fever.
Blood tests revealed elevated liver enzymes and the baby was hospitalized but continued to deteriorate, ultimately receiving a diagnosis of Thrombotic Thrombocytopenic Purpura (TTP), a rare condition characterized by the formation of blood clots in small vessels.